Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Tylenol PM????


[Ga...]

Recommended Posts

I have been using Tylenol PM occasionally for sleep issues, and am wondering if anyone else has used it and felt worse the day after?  Any responses will be appreciated :smitten:
Link to comment
Share on other sites

Please look into other alternatives like strong chamomile tea with some theanine. Not sleeping is one of the worst symptoms in WD. Without proper sleep, it is difficult to heal.

 

Not trying to throw a monkey wrench in things, but please stay off taking acetaminophen on a routine basis. Acetaminophen is the drug, Tylenol is a brand. At one time, there was a recommendation of no more than 1000 life time doses. It can cause kidney issues, and if bad enough, kidney failure.

 

It is a key ingredient in many OTC cold remedies so often people take more than the 24hour limit without knowing it. This accumulates in the body. Acute acetaminophen OD can be fatal and requires a trip to Emergency.

 

Don't want to sound scary, just cautious. Please take care.

 

 

 

Link to comment
Share on other sites

Thank you so very much for the “heads up” alert.  I was afraid I was taking too much Tylenol for my headaches, so will try other, healthier alternatives!  I appreciate you taking the time to reply.  Happy Healing :thumbsup:
Link to comment
Share on other sites

HI!

 

The PM is just Benedryl so if it doesn't bother you, just take it and not the Tylenol if you don't need that. I have found the longer I am off (last dose approx. 7 months ago) the MORE sensitive I am to any OTC drug or vitamin. I took a lot of Benadryl the first few months after my jump then stopped about two months ago but then I tried it again and it brought on a wicked wave. Now I am so scared to take anything. Also food and spices bother me too. It's a crazy ride that I wish we were not on.

 

Keep me posted on how you are doing.

Link to comment
Share on other sites

×
×
  • Create New...